# SDR N6WA2021062207

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N571GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10116
- Aircraft time: 40,516 hours, 30,299 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL 27 RIB AND OB SIDES AT FS364. R&R INTERCOSTAL 27 @ FS364 IAW CRJ 700 SRM 51-42-06 AND 51-42-21
